# SDR MASA2011042202486

- Difficulty date: April 21, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15029
- Aircraft time: 16,130 hours, 12,823 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fadec
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

LEFT ENG VIBE 2.0  CLIMBING AT FL 240.  R2 NR 1 FADEC.
